# SDR ASAA2017041220447

- Difficulty date: April 12, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 75,060 hours, 43,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER NEAR L1 DOOR DETACHED. ACFT GROUNDED. REATTACHED EXIT LIGHT COVER NEAR L1 DOOR. OK FOR SERVICE.
